Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swelling and pain in legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi
User :   Gud Evening
Doctor :   hi
User :   I have an issue
User :   facing from 5 days
User :   i am 25yr old
Doctor :   the internet is very slow today and we are getting frequently disconnected
User :   from past 5 days i am getting my legs swelling
User :   ok not an issue
Doctor :   I will give you a call back in case we do get d/c
User :   definately
Doctor :   could I just confirm your contact detaails first
User :   0000
Doctor :   Mobile : 0000
Doctor :   Email : YYYY@YYYY
User :   yes
Doctor :   ok these are correct then
Doctor :   ok let me read through your problems for a second
Doctor :   ok
User :   from past 5 days if i stand for 15 min after that if want to sit on the floor i am getting the legs pain under knee only
Doctor :   How old are you?
User :   i am getting swelling of the legs
User :   25yrs
User :   before i was ok to stand much time

User :   but not now
Doctor :   Are you married?
User :   yes

Doctor :   ok

User :   abt 1 1/2 yr
Doctor :   ABout the swelling-
User :   nope

User :   abt swelling only from 5 days
Doctor :   is there any increase/ decrease at any time?
User :   yes
Doctor :   what times?
User :   if i stand for some time nothing will come
User :   if i suddenly sit then the swelling comes
User :   and i am able to observe that time
User :   mostly in night time
Doctor :   Any swelling of face/ any other parts early in the morning?
User :   bcoz i will sit only in the night time
Doctor :   ok
User :   morning i will sit in the office
User :   no swelling of face
Doctor :   ok
User :   but recently i got some fungal infection to my right tyhe

User :   and doctor has given powerful tablets and cream
Doctor :   So you notice the swelling when you sit/idle nad it goes way when you walk?
Doctor :   ok

User :   yes
Doctor :   what medicines have you taken?
User :   i am not sure but one tablets costed around 40rs
Doctor :   ok

Doctor :   was it a single dose?
User :   but not bcoz of that
User :   before only i have
User :   i am sorry! i am not aware
Doctor :   ok

User :   but i am getting like this

User :   wat can i do?
Doctor :   So the swelling did not start after you took the medicine
Doctor :   it was already there?
User :   yes
User :   but mostly i observed after this
Doctor :   if you can see what i'm typing pls log in again
Doctor :   there seems to be problem with the net
User :   hi
User :   tell me
Doctor :   hi
Doctor :   ok

User :   what can i do?

Doctor :   so it was present- but has increased now?
Doctor :   do you have any pain?
User :   yes
User :   yes
Doctor :   you have pain in any specific part of the leg/ or is it all over?
User :   no no exactlu under the knee when i was going to fold my leg

Doctor :   ok

Doctor :   Is the swelling uniform on both the legs? or more in one?
User :   yes
User :   it is uniform
Doctor :   when was your last periods?

User :   18th Jan

Doctor :   ok

Doctor :   Do you have a history of any other health problems?

User :   no
Doctor :   ok

Doctor :   are you still taking those strong medicines?
User :   yes
User :   she has given some anti biatics
User :   30 tablets
Doctor :   ok
Doctor :   do you know the name of the medicine?

Doctor :   ok
User :   no
Doctor :   some medicines can cause this kind of problems as a side effect
User :   even anti biatics also?
Doctor :   Among the commonest causes for your leg swelling-
User :   bcoz why before i have not observed is i will walk very fast
Doctor :   yes- sometimes

Doctor :   from the way you have descibed the swelling-
User :   while coming from the offcie i will walk very fast and i suddenly sit then it will give some pain
Doctor :   that it decrease on walking
User :   that's it
User :   but now it is increased after sitting
Doctor :   could also be that your leg veins are not
Doctor :   draining well
Doctor :   that is why it increases on sitting and decrease when you walk
User :   Means?
Doctor :   your leg movements when you walk
Doctor :   help drain the blood upwards
User :   ok ok
User :   bcoz i walk very fast
Doctor :   Your veins carry blood back from your leg upwards
User :   but yesterday i have not walked
User :   i came by bike
Doctor :   they have one way flow to prevent blood from coming backwards
Doctor :   Did you have the swelling yesterday?
User :   as soon as i sit on the floor i got pain
User :   yes

User :   but abt 30 min i was on bike
Doctor :   Does the swelling increase/ decrease when you walk?
User :   no swelling will be
User :   but as soon as i came from out if i sit on the floor then only
User :   if i sit in the chair also i wont find

Doctor :   Do you notice any veins in your leg becoming prominient

User :   but if i sit particularly on the floor
Doctor :  
Doctor :   as you have swelling with pain
Doctor :   I would advise you to see your family doctor
Doctor :   so that he can examine your legs and the knee
User :   ok

Doctor :   to see if any sort of vein problem is causing this
User :   why suddenly it will give?
User :   i am not even aged
Doctor :   It would be better to see the same doctor who prescribed those medicines for you
Doctor :   so that he will know what you are taking
Doctor :   so that he can change it-
Doctor :   if the medicine has caused the problem
Doctor :   these problems can happen anytime
User :   oho:)
User :   any ways THANK YOU

Doctor :   but because it is causing you pain, dont neglect it

Doctor :   ok
Doctor :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor